# SDR DALA2019051403020

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 348 hours, 141 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN CREW NOTED VERY STRONG ODOR RESEMBLING ELECTRICAL SOURCE. NO ACTUAL SMOKE OBSERVED. SMELL DISSIPATED AFTER APU STARTED AIRFLOW. ON WALKAROUND FOUND HYD LEAK FROM AFT ACCESSORY COMPARTMENT. FOUND HYD PUMP 3A/3B ECOLOGY BOTTLE OVERFLOWING. FOUND ACMP 3A DRAIN STATIC LEAKING 6 DROPS PER MINUTE AND 18 DROPS PER MINUTE OPERATING. C/W EFIM SOLUTION 1-8458. A/C RTS. R/R 3A HYD PUMP REF BD-500-A-J29-12-03-01AAA-520A-A AND 720A-A. LK CK GOOD. REQ BLEED. SVCD NR 3 SYS RES AND RAN 3A HYD PUMP. ALSO BLED NR 3 SYS. CK GOOD REF BD-500-A-J29-12-03-01AAA- 720A-A. (LP# 5120683)
